# SDR FDEA201811193299

- Difficulty date: November 19, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE) PIVOT BORE HOLE FOUND CORROSIONS. HINGE HOLE BORE (HOLE 4) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08. OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER CMM 57-44-08 AND EA 1-5750-T0343678 P1 STEP 2A AND STEP 2. INBD FWD HINGE (WING SIDE) CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
